11-05-2002, 05:38 PM #1Associate Member
- Join Date
- May 2002
- 3rd Planet from the Sun
Are u losing sleep while taking fina?
Just need some insite about not getting enough sleep while on fina, has anyone experienced anything like this, like waking up in the middle of the night and then trying to go back to sleep only to toss and turn all night, in and out of REM sleep?
11-05-2002, 09:24 PM #2
all the freakin' time, it is normal.
11-05-2002, 09:56 PM #3
I lose sleep because I have to wake up to crawl out of giant puddle of sweat that I'm laying in. It does take me a little longer than normal to go to sleep and I do toss and turn some, but I am never tired in the morning. Either the sleep that I do get is good, or the Fina just makes me need less sleep.
11-05-2002, 10:04 PM #4
OHHHH man, i finally had to go to the doctor and get ambien. I was getting like 2 hours of sleep a nite. First thing doc asked me (as i sat there in a T-Top like an idiot) are you using A.S. And becuase of course i trust my doctor " No, just ephedrine every once in a while" i responded. Fina rocks. I loved my last cycle even with the sleepless nights. Thanks again K_S
11-06-2002, 10:35 AM #5Senior Member
- Join Date
- Aug 2002
- FL to NY
damn i have been getting good sleep on fina . could be cause of hittin the gym 2 times a day
11-06-2002, 05:41 PM #6
I found that when I took my shots in the morning I wasn't having problems. Since I've changed to evening shots and it definately effects my sleep more.
11-07-2002, 10:07 AM #7
GHB, amazing stuff..... And I'm with you Latman, I sweat so bad that my little lady makes me wash the sheets eod.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)